# SDR 2012FA0000627

- Difficulty date: August 16, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N380AK
- Make and model: Cessna 550
- Aircraft serial: 5500809
- Engine: Pwa PW530A
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Switch
- Component: Switch
- Component part number: 553820313
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THROTTLE QUADRANT EMITTING SPARKS WITH LT POWER LEVER AT TAKEOFF.  FOUND T/R DEPLOY/STOW MICROSWITCH WIRES CHAFED THROUGH.  POOR POSITIONING OF PLASTIC PASSTHRU CONDUIT CAUSED WIRES TO RUB HARD ON QUADRANT MECHANISM NEAR THE TAKEOFF POSITION.  POSSIBLE T/R DEPLOYMENT ON TAKEOFF COULD HAVE HAPPENED IF CHAFED WIRES CONTACTED EACH OTHER.
